Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Nieto-Barajas, L.E. and Walker, S.G. (2007) A Bayesian semi-parametric bivariate failure time model. Computational Statistics and Data Analysis, 51 (12). pp. 6102-6113. ISSN 0167-9473 . (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2007) Gibbs and autoregressive Markov processes. Statistics and Probability Letters, 77 (14). pp. 1479-1485. ISSN 0167-7152. (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2005) A semi-parametric Bayesian analysis of survival data based on levy-driven processes. Lifetime Data Analysis, 11 (4). pp. 529-543. ISSN 1380-7870. (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Walker, S.G. (2004) Bayesian nonparametric survival analysis via Levy driven Markov processes. Statistica Sinica, 14 (4). pp. 1127-1146. ISSN 1017-0405. (The full text of this publication is not available from this repository)

Nieto-Barajas, L.E. and Prunster, I. and Walker, S.G. (2004) Normalized random measures driven by increasing additive processes. Annals of Statistics, 32 (6). pp. 2343-2360. ISSN 0090-5364. (Full text available)
[img]
Preview

This list was generated on Sun Jun 22 18:29:46 2014 BST.